# SDR C2XA00IA327

- Difficulty date: August 21, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Aircraft time: 23,613 hours, 30,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 12006158002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BENEATH BUTT STRAP LEFT SIDE FRAME NR 39 TO 44.  BUTT STRAP OUT OF LIMITS IAW EMB-120 CPM 51-14-01.  RECEIVED NEW BUTT STRAP.  INSTALLED BUTT STRAP IAW EMB-120 SRM 51-40-02.  (M)
